Reply To: I'm confused

Home The Candida Forum Candida Questions I'm confused Reply To: I'm confused

#67792

Thomas
Member
Topics: 71
Replies: 605

Able900 wrote: Thomas, I imagine you are experiencing die-off symptoms, especially with the amounts of antifungals you’re taking. When the die-off is strong enough, it can actually make you feel worse than the Candida can because of all the toxins being released in your system and literally poisoning your body. This is why molybdenum is imperative while you’re taking antifungals.

Able

I got now molybdenum now and take one or two a day. Do you think it is advisable to take a break with the Grapefruitseed extract and the Caprylic acid and other stuff when the going gets too much for me. And then pick it up again. Or is the candida growing back the short break I take. When I say break I don’t mean, breaking from the diet but not taking so much anti fungals for a couple of days.

thanks
Thomas